# SDR UPS203317

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3
- Condition: Corroded
- Location: Fs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON WEB AT STA 840 TO 848, RBL 65, WL 208.  INSTALLED NEW WEB IAW SRM 51-10-1, 51-30-2, 51-10-2, 53-10-1 AND M/M 51-20-151.
